# SDR CA131231007

- Difficulty date: December 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 1,207 hours
- Engine: Pwa PT6A67
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Warning Light
- Condition: Illuminated
- Location: M/R Gearbox
- Component: Gearbox, Agusta
- Component part number: 4G6320A00133
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING MAINTENANCE HOVER, MAIN TRANSMISSION CHIP SUMP CAS CAUTION ILLUMINATED. NOT BURNABLE.
